# SDR ASAA2019110131232

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 42,977 hours, 13,133 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO LIT OFF ON #1 ENG AFTER START LEVER RAISED TO IDLE. GROUNDED - YES. PERFORMED EEC BITE TEST NO FAULTS, (L) (R) IGNITOR TEST PASSED, NO HISTORY 30 DAYS- ENGINE START ON (R) IGNITION GOOD START NO FAULTS, OPS CK GOOD REF B737-800 AMM 71-00-00. DEFECT DESCRIPTION WAS ON RIGHT IGN
